# SDR 07FDEA04524

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 40,024 hours, 27,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65413321
- Part serial: 3B9576
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLIT FLAPS OUTBOARD ON DEPARTURE.  COMPLIED WITH QRH  FLAPS WOULD NOT RETRACT VIA ALTERNATE METHOD.  CREW DEBRIEFED OUTBD FLAPS STAYED AT 5 DEG WHILE INBD FLAPS CAME TO 2 DEG AS COMMAMDED.  L/E VALVE C/B ON P6 PANEL PULLED BY CREW AS PART OF QRH.  REF WRI 27-50/9927.  FOUND LT O/B FLAP, I/B SEQUENCING CARRIAGE, (ON TOP OF FLAP CARRIAGE) HAS ROLLERS MISSING.  NO DAMAGE NOTED ON FLAP TRACK, OR TO THE SEQUENCING CARRIAGE CASTING.  COMPLETED INSTALLATION OF LT WING, O/B FLAP, I/B TRACK TOGGLE LINK CARRIAGE PER 727-200 M/M 27-51-014-2.
